| Model Number |
CAX3100S12 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The bipap a40 pro (cax3100s12) is substantially similar to the bipap a40 and will be reported in the united states under bipap a40, 510k number: k121623.
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.The ventilator was returned to the manufacturer's product investigation laboratory (pil) for evaluation and the customer's complaint was confirmed.Pil found that the device failed with a pic_failed error code indicating that the pic did not respond.Results of the investigation did not uncover any details that would impact the risk analysis for the device.Prior to identifying the issue described in fsn 2023-cc-src-039, complaints associated with the issue did not meet requirements for vigilance reporting as a reportable incident.As part of the hhe process, a retrospective review of complaints associated with the issue described in fsn 2023-cc-src-039 was necessary to reassess reportability.Upon this further assessment, these complaints are being reported.